MathSciNet Relay Station
MathSciNet bibliographic data
MR628517 (83e:41011) 41A10 (30E10 65E05)
Trefethen, Lloyd N. Near-circularity of the curve in complex Chebyshev approximation. J. Approx. Theory 31 (1981), no. 4, 344–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement